MAUDE Adverse Event Report: MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)

MEDITRINA, INC. AVETA CORAL DISPOSABLE HYSTEROSCOPE; HYSTEROSCOPE (AND ACCESSORIES)
Lot Number M23H18-02
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The protective plastic sheath on the distal portion of the hysteroscope tore.

Brand Name
AVETA CORAL DISPOSABLE HYSTEROSCOPE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MEDITRINA, INC.
MDR Report Key18817547
Report NumberMW5152240
Device Sequence Number16883545
Product Code HIH
UDI-Device Identifier00850006759293
UDI-Public(01)00850006759293
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Lot NumberM23H18-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/29/2024
Patient Sequence Number1
Patient SexUnknown